# SDR BHA03RS

- Difficulty date: February 23, 2004
- Submitted: February 23, 2004
- Operation: General aviation
- Aircraft: N114BH
- Make and model: Cessna 340A
- Aircraft serial: 340A1230
- Aircraft time: 7,805 hours
- Engine: Cont TSIO520NB
- Engine time: 3,094 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part serial: 503082
- Condition: Damaged
- Location: Right
- Part time: 3,094 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F, K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RT ENGINE OIL PRESSURE GAGE INDICATED A SIGNIFICANT INCREASE IN PRESSURE. RT ENGINE DAMAGE OCCURRED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.
